# SDR VNAA0010001

- Difficulty date: October 2, 2000
- Submitted: October 10, 2000
- Operation: Air carrier
- Aircraft: N424JS
- Make and model: Dorner DO328100
- Aircraft serial: 3033
- Aircraft time: 14,083 hours, 12,955 cycles
- Engine: Pwa PW119B
- Propeller: Hartzl HDE6C3B
- System (JASC): 2720 · Rudder Control System
- Part: Knob
- Condition: Stuck
- Location: Rudder Adjust
- Stage of operation: TO
- How discovered: O
- Nature of condition: O
- Precautionary procedure: C, D

## Discrepancy

AFTER THE AIRCRAFT TOOK THE RUNWAY, THE FIRST OFFICE NOTICED HIS RUDDER PEDALS WOULD  NOT RESPOND.  THE CREW DECIDED TO ABORT THE TAKEOFF AND RETURN TO THE GATE.  MAINTENANCE FOUND THE RUDDER PEDAL ADJUSTMENT KNOB STUCK.  MAINTENANCE CLEANED AND ADJUSTED THE RUDDER ADJUSTMENT KNOB IN ACCORDANCE WITH DORNIER MAINTENANCE MANUAL 27-00-00.  OPERATIONAL CHECKS WERE PERFORMED AND THE AIRCRAFT WAS RELEASED FOR SERVICE.
